# SDR AU510001650

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15425001
- Condition: Leaking
- Location: Drag Control
- Part time: 39,707 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC SYSTEM QUANTITY DECREASING.  INVESTIGATION FOUND RT NO7 SPOILER ACTUATOR FILTER CAP PNO 1542615 LEAKING.
